Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 16, 2018, 1:22 AM EDT for Cape May County, New Jersey. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2018, 1:22 AM EDT (05:22 UTC)
- Expired
- Oct 16, 2018, 2:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
692
WWUS81 KPHI 160522
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
122 AM EDT TUE OCT 16 2018
NJZ021>026-160600-
Coastal Atlantic-Cumberland-Coastal Ocean-Atlantic-Atlantic Coastal
Cape May-Cape May-
122 AM EDT TUE OCT 16 2018
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN ATLANTIC...SOUTHEASTERN
CUMBERLAND AND CAPE MAY COUNTIES...
At 122 AM EDT, radar indicated showers were located along a line
extending from near Tuckerton to near Leesburg. Movement was
southeast at 30 mph.
Winds up to 45 mph are possible with these showers.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, North Wildwood,
Wildwood Crest, Woodbine, Sea Isle City, Estell Manor, Avalon, West
Cape May, Longport, Stone Harbor, Corbin City and Cape May Court
House.
LAT...LON 3936 7442 3930 7455 3933 7468 3927 7459
3929 7455 3899 7479 3893 7497 3916 7489
3919 7503 3922 7503 3922 7505 3954 7441
3949 7438 3941 7440 3943 7437 3956 7433
3956 7430 3955 7427 3952 7429 3955 7425
TIME...MOT...LOC 0522Z 303DEG 27KT 3952 7438 3922 7499
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 15, 9:36 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Oct 15, 9:36 PM EDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
936 PM EDT Mon Oct 15 2018
.SYNOPSIS...
A cold front extended from southwestern Quebec, across the
upper Ohio River Valley to the lower Mississippi River Valley
this afternoon. The boundary will progress to the southeast and
it should pass through our region tonight. Another cold front
approaching from the northwest is forecast to arrive on
Wednesday. High pressure is expected to build across our region
from the west on Thursday and Friday, followed by a cold front
late on Saturday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
930 pm update: Made some minor edits to temperatures and edited
PoPs/Wx grids a little bit more to match radar trends. Forecast
thinking below remains unchanged at this point.
830 pm mesoscale update: I updated the PoPs/Wx grids substantially
based on the past two hours of radar trends. It is becoming
increasingly clear that a predecessor vort max has moved through
the northern Mid-Atlantic, and the cold front is now upstream
of it. When analyzing radar data over the past three hours, the
narrow band of showers along the front quickly fizzled after the
passage of the vort max (and attendant showers, generated from
the midlevels). I suspect weak/transient subsidence upstream of
the vort max combined with the nearly-nonexistent low-level
parcel buoyancy has (have) countered the lift generated by the
front. This process will likely continue until the next
perturbation reaches near/downstream of the front, and as the
23z HRRR suggests, this may not happen until the front is near
or even off the coast of New Jersey.
With the above in mind, greatly reduced PoPs this evening but
did keep them elevated near/east of the Delaware River 02z
onward (though somewhat lower than before). Also narrowed the
region at risk of lightning to the proximity of the front hour-
by-hour. Overall, though, think the risk of gusty showers/storms
along the front is lowering away from the coast and from
Delmarva.
700 pm mesoscale update: Front is quickly approaching the area
and will enter the northwestern CWA in the next hour or two. So
far, the strongly-forced showers along the front have not fared
well, losing some organization and intensity in the past hour or
so. However, as the front moves past the higher terrain of
central PA, it will begin to approach a modestly more favorable
environment to initiate and sustain stronger lift/updrafts.
Slab-like lift along the boundary is expected to resume the
strongly-forced narrow band of showers with increasing chances
of thunder as the front approaches the coast. Hi-res models
showing this process occurring between 02z and 04z generally
near and east of the I-95 corridor. The chances for stronger
convection increase closer to the coast, and with such strong
winds aloft, even low-topped convection with little or no
lightning will be capable of mixing down these stronger winds,
potentially producing gusts strong enough for sporadic wind
damage.
The main questions are if the above processes occur and when.
Hi-res models have been insistent on this occurring, but have
performed rather poorly with the predecessor (downstream) rain
generated from higher levels (likely associated with a weak vort
max). Per the 18Z NAM, the stronger vort max will be moving in
from the southwest between 00z and 03z and is quite evident on
moisture-channel imagery moving through the central Appalachians
at this time. The contributions from large-scale lift in
advance of this perturbation should aid in convective
regeneration, so confidence is fairly high on the "if" question.
The "when" question is more uncertain, and timing is everything
given the speed of the front. If the timing of the vort max is
slow even by an hour, chances are quite low of any substantive
convection developing north of the Mason-Dixon Line before the
front moves offshore. They remain higher in Delmarva given the
northeast-southwest orientation of the front. But, per the
HRRR/NAM Nest, the timing seems to favor development near or
just east of the I-95 corridor between 02z and 03z. We shall
see.
Previous discussion...
A strong upper-level trough will slide eastward from the Great
Lakes and across Ontario and Quebec Canada through tonight. This
will drive a deepening surface low eastward as it tracks well
to our north. An associated surface cold front however will
sweep across our area later tonight. Some showers will move
across parts of the area into this evening well ahead of the
cold front. These should be on the lighter side with the rain
falling mostly from a mid level cloud deck.
As this feature slides eastward an increase in the wind fields
are forecast. The 500 mb flow is forecast to increase to 70-95
knots tonight as the core of an intense mid level jet streak
tracks across much of New York State. As the flow, initially
southwesterly, increases and transports warmer and more humid
air northward, some instability is forecast to develop through
the evening into the overnight hours. The forecast soundings
vary to some degree on the amount of destabilization ahead of
the cold front, however generally up to 500 J/KG may be
realized. The setup looks to be of a high shear/low CAPE one,
and with the strong wind fields coupled with a band of enhanced
ascent near the cold front may result in a narrow band of forced
low-topped convection. Some of the guidance including the high-
res does show a line of showers organizing eastward across our
area by later this evening. There is a narrow line forming in
western Pennsylvania this afternoon and this should be the
feature to watch. It is not all that clear how much lightning
will be generated given the low instability forecast, however if
the line is organized enough locally strong to damaging winds
could occur briefly as the line moves through given the amount
of wind above the surface. This potentially looks to be after 8
PM overall for the area from west to east and is then over with
by 2 AM. This line may become better organized from about the
I-95 corridor on eastward.
The combination of the strong wind field and then the cold air
advection in the wake of the cold front should result in a
period of gusty winds associated with the wind shift. The gusty
northwest winds are expected to diminish by daybreak as the
strongest winds shift offshore and the pressure gradient lessens
some. Temperatures may actually increase some through the
evening as the flow strengthens and the low-level warm air
advection occurs, then temperatures drop off with and following
the showers and cold frontal passage. The dew points will also
tumble overnight in the wake of the cold front. Low temperatures
are mainly a model/continuity blend.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The flow aloft is forecast to be more zonal on Tuesday in the
wake of a strong upper-level trough early on that exits northern
New England. High pressure at the surface centered in the Ohio
Valley is forecast to gradually extend into our area, and this
will loosen the pressure gradient. A northwesterly breeze will
turn west or west- southwest during the afternoon.
As the cold front settles south and east of our area in the
morning, it may tend to stall to our south given the flow aloft
becoming more parallel to it. Some lingering showers are
possible across the far southern areas early, then given dry air
advection within the northwest flow should allow for a dry day.
The cloud cover should clear out quickly from north to south to
start the day, however mid to high level clouds may linger
longer mainly from the Philadelphia metro area on southward.
It will be a cool day with temperatures mainly in the 50s,
however dew points are forecast to drop into the 30s for much of
the area. The high temperatures are mostly a blend of guidance
and continuity.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
We should be well into a typical autumn weather pattern from
Tuesday night through Monday with the polar jet remaining over
the Great Lakes and the Northeast for much of the period.
A mid level short wave trough and its associated surface cold
front are expected to affect our region on Wednesday. The system
should bring limited moisture with it. As a result, we will
mention only a slight chance of afternoon showers across the
Poconos and far northern New Jersey.
Ridging at the surface and aloft are forecast to result in dry
and mostly sunny conditions for Thursday and Friday.
Another mid level trough is anticipated for the weekend. It
should bring a cold front through our region late on Saturday.
We will keep a chance of showers in the forecast for Friday
night and Saturday in the lift ahead of the system.
Dry weather is expected to return for Sunday and Monday.
Below normal temperatures are forecast through the period. The
chill will be most noticeable on the days following the cold
fronts.
Temperatures are expected to drop into the 30s in much of our
region on Wednesday night and Thursday night. A northwest wind
at 5 to 10 mph may preclude the development of much frost on
Wednesday night. However, the wind should become light and
variable on Thursday night and there may be widespread frost in
much of our area, away from urban locations and the immediate
coast.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This evening...Front will move through between 00z and 05z
across the terminals, likely with showers and a quick switch to
west-northwest winds at RDG/ABE around 01z-02z. Timing looks to
be 02z to 04z near the Philly terminals, and there is a slight
chance of lightning by this point. Confidence is too low for TAF
inclusion here. At MIV/ACY, timing looks to be 03z to 05z, and
the line of showers is expected to intensify to the point where
mention of TS in the TAFs is needed. The main terminal impact
will be the quick switch in wind direction, and it will be
likely accompanied by gusts (perhaps to 30+ kts near the showers
themselves). After frontal passage, any (brief) MVFR conditions
will become VFR quickly as winds become 270-320 degrees with
speeds 10-20 kts and higher gusts. Moderate confidence.
Overnight...Winds become more northwesterly with time and should
diminish to around 10 kts by daybreak. VFR. High confidence.
Tuesday...VFR with northwest winds around 10 kts becoming more
westerly during the mid to late afternoon. High confidence.
OUTLOOK...
Tuesday night...Mainly VFR. Southwest to west wind 8 knots or
less.
Wednesday...Mainly VFR. West to northwest wind 10 to 15 knots.
Wednesday night...Mainly VFR. Northwest wind 5 to 10 knots.
Thursday...Mainly VFR. Northwest wind around 10 knots.
Thursday night...Mainly VFR. Variable wind 6 knots or less.
Friday...Mainly VFR. Southwest wind around 10 knots.
Friday night...Mainly VFR. A chance of showers. Southwest wind
5 to 10 knots.
Saturday...Mainly VFR. A chance of showers. Southwest to west
10 to 15 knots.
&&
.MARINE...
A cold front will cross the area later tonight. Strong winds
above the surface will result in gusty southwest winds ahead of
the front, with peak gusts in the 25-30 knot range. Along and
behind the front, a period of gale force northwesterly gusts are
anticipated for much of the area. As a result, the Gale Warning
continues for tonight. A Small Craft Advisory however continues
for the Upper Delaware Bay. A narrow band of heavier showers
and perhaps some embedded thunder may produce brief stronger
winds later this evening into the overnight.
For Tuesday, a Small Craft Advisory should be needed for the
morning following the Gale as winds and seas subside through the
day.
OUTLOOK...
Tuesday night...Westerly wind gusts may approach 25 knots on
our ocean waters north of Atlantic City.
Wednesday and Wednesday night...West to northwest gale force
wind gusts are expected.
Thursday...Northwest wind gusts of 25 to 30 knots are expected.
Thursday night and Friday...No marine headlines are
anticipated.
Friday night and Saturday...Southwest wind gusts around 25
knots are possible.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 AM EDT Tuesday for ANZ431-450>455.
Small Craft Advisory until 6 AM EDT Tuesday for ANZ430.
&&
Synopsis...Iovino
Near Term...CMS
Short Term...Gorse
Long Term...Iovino
Aviation...CMS/Iovino
Marine...Gorse/IovinoHazardous weather outlook, Oct 15, 3:44 PM EDT, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 344 PM EDT Mon Oct 15 2018 NJZ001-007>010-PAZ054-055-060>062-101-103-105-161945- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Western Montgomery-Upper Bucks- 344 PM EDT Mon Oct 15 2018 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Frost is possible from late Thursday night into early Friday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 161945- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Eastern Chester- Eastern Montgomery-Lower Bucks- 344 PM EDT Mon Oct 15 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ431-450>455-161945- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 344 PM EDT Mon Oct 15 2018 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gale force wind gusts from the west and northwest are possible on Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-161945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 344 PM EDT Mon Oct 15 2018 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Oct 15, 11:39 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1139 PM EDT MON OCT 15 2018
DEZ001-002-MDZ008-012-015-NJZ016-017-021-160415-
Kent-New Castle-Queen Anne's-Cecil-Kent-Salem-Cumberland-Gloucester-
1139 PM EDT MON OCT 15 2018
...A LINE OF SHOWERS WILL AFFECT NEW CASTLE...NORTHWESTERN KENT...
NORTHEASTERN QUEEN ANNE'S...KENT...SOUTHEASTERN CECIL...NORTHWESTERN
CUMBERLAND...SALEM AND CENTRAL GLOUCESTER COUNTIES...
At 1139 PM EDT, radar indicated showers were located along a line
extending from near Wilmington Manor to Newtown. Movement was east at
35 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Wilmington, Middletown, Elkton, Glassboro, Pennsville, Smyrna,
Carneys Point, New Castle, Chestertown, Salem, Woodstown, Alloway,
Clayton, Quinton, Delaware City, Elmer, Newport, Cecilton, Millington
and Shiloh.
LAT...LON 3929 7617 3932 7618 3934 7616 3933 7614
3937 7611 3937 7606 3942 7600 3948 7600
3972 7561 3971 7552 3967 7555 3966 7553
3971 7550 3968 7495 3915 7579 3926 7622
TIME...MOT...LOC 0339Z 280DEG 31KT 3967 7563 3932 7618
SFJSpecial weather statement, Oct 16, 12:01 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1201 AM EDT TUE OCT 16 2018
DEZ001-MDZ008-NJZ016>022-026-027-160445-
New Castle-Cecil-Northwestern
Burlington-Salem-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Southeastern Burlington-Gloucester-
1201 AM EDT TUE OCT 16 2018
...A LINE OF SHOWERS WILL AFFECT SOUTHWESTERN NEW CASTLE...
SOUTHEASTERN CECIL...WESTERN ATLANTIC...CUMBERLAND...SALEM...CENTRAL
OCEAN...CAMDEN...SOUTHEASTERN GLOUCESTER AND BURLINGTON COUNTIES...
At 1201 AM EDT, radar indicated showers were located along a line
extending from Medford to Warwick. Movement was east at 45 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Toms River, Vineland, Millville, Bridgeton, Middletown, Cumberland,
Evesham, Voorhees, Medford, Barnegat, Glassboro, Lindenwold,
Hammonton, Beachwood, Pitman, Clayton, Berlin, Tabernacle, Shamong
and Salem.
LAT...LON 3984 7408 3982 7409 4000 7408 4001 7409
3976 7419 3932 7489 3934 7537 3946 7551
3944 7558 3936 7552 3938 7599 3957 7557
3945 7557 3960 7555 3958 7548 3995 7481
4006 7405
TIME...MOT...LOC 0401Z 259DEG 47KT 3988 7478 3942 7577
SFJSpecial weather statement, Oct 16, 12:41 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1241 AM EDT TUE OCT 16 2018
DEZ002-MDZ015-020-NJZ017-020>027-160530-
Kent-Queen Anne's-Caroline-Coastal Atlantic-Cumberland-Coastal
Ocean-Ocean-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-Gloucester-
1241 AM EDT TUE OCT 16 2018
...A LINE OF SHOWERS WILL AFFECT CENTRAL KENT...EAST CENTRAL QUEEN
ANNE'S...NORTHEASTERN CAROLINE...ATLANTIC...CUMBERLAND...CENTRAL
OCEAN...SOUTHEASTERN GLOUCESTER...CAPE MAY AND SOUTHEASTERN
BURLINGTON COUNTIES...
At 1240 AM EDT, radar indicated showers were located along a line
extending from Mantoloking New Jersey to Goldsboro Delaware.
Movement was east at 50 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Toms River, Vineland, Atlantic City, Dover, Millville, Bridgeton,
Ocean City, Cumberland, Barnegat, Pleasantville, Hammonton,
Beachwood, Somers Point, Brigantine, Northfield, Absecon, Buena, Egg
Harbor City, Laurel Lake and Camden.
LAT...LON 3974 7419 3976 7410 3975 7410 3956 7441
3941 7440 3949 7431 3942 7434 3933 7468
3929 7455 3906 7479 3897 7496 3917 7490
3930 7527 3915 7541 3899 7533 3905 7595
4004 7405
TIME...MOT...LOC 0440Z 273DEG 43KT 4003 7391 3909 7577
SFJLocal storm report, Oct 16, 12:53 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 AM EDT TUE OCT 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
10/16/2018 M44 MPH ANZ430 DE NOS PLATFORM
&&
EVENT NUMBER PHI1801707
SFJSpecial weather statement, Oct 16, 1:05 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
105 AM EDT TUE OCT 16 2018
DEZ002-003-MDZ020-160545-
Inland Sussex-Kent-Caroline-
105 AM EDT TUE OCT 16 2018
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN SUSSEX...SOUTHERN KENT
AND SOUTHEASTERN CAROLINE COUNTIES...
At 104 AM EDT, radar indicated showers were located along a line
extending from near Dover Base Housing to near Andrewsville. Movement
was south at 25 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Dover, Georgetown, Milford, Seaford, Denton, Laurel, Harrington,
Lewes, Federalsburg, Milton, Bridgeville, Ellendale, Bowers,
Woodside, Viola, Smithville, Rising Sun-Lebanon, Agner, Dover Base
Housing and Andrewsville.
LAT...LON 3864 7571 3869 7577 3868 7580 3869 7580
3870 7583 3890 7589 3918 7540 3907 7541
3899 7532 3891 7531 3879 7516 3846 7566
3846 7569
TIME...MOT...LOC 0504Z 346DEG 22KT 3911 7542 3892 7571
SFJSpecial weather statement, Oct 16, 1:22 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
122 AM EDT TUE OCT 16 2018
NJZ021>026-160600-
Coastal Atlantic-Cumberland-Coastal Ocean-Atlantic-Atlantic Coastal
Cape May-Cape May-
122 AM EDT TUE OCT 16 2018
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN ATLANTIC...SOUTHEASTERN
CUMBERLAND AND CAPE MAY COUNTIES...
At 122 AM EDT, radar indicated showers were located along a line
extending from near Tuckerton to near Leesburg. Movement was
southeast at 30 mph.
Winds up to 45 mph are possible with these showers.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, North Wildwood,
Wildwood Crest, Woodbine, Sea Isle City, Estell Manor, Avalon, West
Cape May, Longport, Stone Harbor, Corbin City and Cape May Court
House.
LAT...LON 3936 7442 3930 7455 3933 7468 3927 7459
3929 7455 3899 7479 3893 7497 3916 7489
3919 7503 3922 7503 3922 7505 3954 7441
3949 7438 3941 7440 3943 7437 3956 7433
3956 7430 3955 7427 3952 7429 3955 7425
TIME...MOT...LOC 0522Z 303DEG 27KT 3952 7438 3922 7499
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 11:19 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 56 min |
| Oct 15, 11:39 PM EDT | Special Weather Statement | PHI | Salem | 36 min |
| Oct 15, 11:41 PM EDT | Special Marine Warning | PHI | 94 min | |
| Oct 16, 12:01 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Ocean, Salem | 44 min |
| Oct 16, 12:41 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland, Ocean | 49 min |
| Oct 16, 3:58 PM EDT | Gale Warning | PHI | 40 hr | |
| Oct 16, 3:58 PM EDT | Small Craft Advisory | PHI | 24 hr | |
| Oct 15, 10:55 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 35 min |
| Oct 16, 1:05 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 40 min |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.